Alert archive / Illinois / Severe Thunderstorm Warnings in 2009

Severe Thunderstorm Warning 124, NWS Lincoln, IL

June 27, 20096 counties in Illinois

NWS Lincoln, IL issued this severe thunderstorm warning at Jun 27, 2009, 8:29 PM CDT for 6 counties in Illinois. It was in force for 46 min. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 27, 2009, 8:29 PM CDT (01:29 UTC)
Expired
Jun 27, 2009, 9:15 PM CDT
In force
46 min
Issued by
NWS Lincoln, IL
Area
Storm-based polygon

Counties Cass County, IL, Logan County, IL, Mason County, IL, Menard County, IL, Schuyler County, IL, Tazewell County, IL

The radar

The Lincoln radar (KILX), 41 km from the middle of the area, began a volume at 01:28 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 27, 8:35 PM CDTTSTM WND DMGHartsburg, ILPOWER LINES DOWN
Jun 27, 8:50 PM CDTTSTM WND GST 603 W Lincoln, ILWIND GUST TO 60 MPH IN BURTON VIEW NEAR STATE ROUTE 10.
Jun 27, 8:51 PM CDTTSTM WND DMGLincoln, ILPOWER LINES DOWN
Jun 27, 8:52 PM CDTTSTM WND GST 60Hartsburg, ILESTIMATED WIND GUST TO 60 MPH.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 6 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 27, 2:41 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Lincoln, IL (KILX), launched 00:00Z, 1.5 hours before the alert went out and 104 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 00:00Z on 2009-06-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 673 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 00:00Z on 2009-06-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 59 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
673 J/kg
Mixed-layer CIN
-111 J/kg
Mixed-layer LCL
1854 m above ground
0-6 km bulk shear
20 kt
0-1 km storm-relative helicity
59 m²/s²
0-3 km storm-relative helicity
133 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.4

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KILX 280129
SVRILX
ILC017-107-125-129-169-179-280215-
/O.NEW.KILX.SV.W.0124.090628T0129Z-090628T0215Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LINCOLN IL
829 PM CDT SAT JUN 27 2009

THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHWESTERN LOGAN COUNTY IN CENTRAL ILLINOIS...
  MASON COUNTY IN CENTRAL ILLINOIS...
  MENARD COUNTY IN CENTRAL ILLINOIS...
  SOUTHERN TAZEWELL COUNTY IN CENTRAL ILLINOIS...
  NORTHEASTERN CASS COUNTY IN WEST CENTRAL ILLINOIS...
  EASTERN SCHUYLER COUNTY IN WEST CENTRAL ILLINOIS...

* UNTIL 915 PM CDT.

* AT 829 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
  HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS WERE
  LOCATED ALONG A LINE EXTENDING FROM 2 MILES NORTHWEST OF DELAVAN TO
  6 MILES NORTHWEST OF CHANDLERVILLE...OR ALONG A LINE EXTENDING FROM
  13 MILES SOUTH OF PEKIN TO 11 MILES NORTH OF VIRGINIA...AND WAS
  MOVING EAST AT 45 MPH.

* LOCATIONS IMPACTED INCLUDE...
  SAN JOSE...
  MASON CITY...
  EMDEN...
  HARTSBURG...
  TALLULA...
  GREENVIEW...
  PETERSBURG...
  MIDDLETOWN...

OTHER LOCATIONS IN THIS WARNING INCLUDE...ATHENS...ATLANTA...BATH...
EASTON...ELKHART...GREEN VALLEY...KILBOURNE AND LINCOLN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MPH...
DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR
PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME
OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO
AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 4010 9042 4045 8962 4026 8920 4005 8929
      3991 8998
TIME...MOT...LOC 0129Z 292DEG 37KT 4037 8955 4010 9018

$$

BARKER
3 follow-up statements
000 
WWUS53 KILX 280146
SVSILX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
846 PM CDT SAT JUN 27 2009

ILC017-107-125-129-169-179-280215-
/O.CON.KILX.SV.W.0124.000000T0000Z-090628T0215Z/
CASS IL-MENARD IL-SCHUYLER IL-LOGAN IL-MASON IL-TAZEWELL IL-
846 PM CDT SAT JUN 27 2009

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 915 PM CDT
FOR SOUTHERN TAZEWELL...MASON...LOGAN...EASTERN SCHUYLER...MENARD AND
NORTHEASTERN CASS COUNTIES...

AT 843 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
DETECT A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER
SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM EMDEN TO OAKFORD...MOVING EAST AT
45 MPH.

LOCATIONS NEAR THE PATH OF SEVERE THUNDERSTORMS INCLUDE...TALLULA...
GREENVIEW...LINCOLNS NEW SALEM...SWEETWATER...PETERSBURG...
MIDDLETOWN...LINCOLN...ELKHART...BROADWELL AND ATHENS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

WIND DAMAGE WITH THIS STORM WILL OCCUR WELL AHEAD OF ANY RAIN OR
LIGHTNING. DO NOT WAIT FOR THE SOUND OF THUNDER BEFORE TAKING COVER.
SEEK SHELTER IMMEDIATELY INSIDE A STURDY STRUCTURE AND STAY AWAY FROM
WINDOWS.

&&

LAT...LON 4010 9042 4045 8962 4026 8920 4005 8929
      3991 8998
TIME...MOT...LOC 0146Z 292DEG 37KT 4033 8937 4006 9000

$$

BARKER
000 
WWUS53 KILX 280203
SVSILX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
903 PM CDT SAT JUN 27 2009

ILC179-280214-
/O.CAN.KILX.SV.W.0124.000000T0000Z-090628T0215Z/
TAZEWELL IL-
903 PM CDT SAT JUN 27 2009

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN TAZEWELL COUNTY IS
CANCELLED...

LAT...LON 4010 9042 4015 9030 4033 8935 4026 8920
      4005 8929 3998 8966 3998 8968 3997 8971
      3991 8998
TIME...MOT...LOC 0204Z 292DEG 37KT 4026 8914 3999 8977

$$

ILC017-107-125-129-169-280215-
/O.CON.KILX.SV.W.0124.000000T0000Z-090628T0215Z/
CASS IL-MENARD IL-SCHUYLER IL-LOGAN IL-MASON IL-
903 PM CDT SAT JUN 27 2009

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 915 PM CDT
FOR SOUTHERN MASON...LOGAN...EASTERN SCHUYLER...MENARD AND
NORTHEASTERN CASS COUNTIES...

AT 901 PM CDT...A LINE OF SEVERE THUNDERSTORMS WAS REPORTED CAPABLE
OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60
MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM ATLANTA TO
PETERSBURG...MOVING EAST AT 45 MPH.

LOCATIONS NEAR THE PATH OF SEVERE THUNDERSTORMS INCLUDE...
BROADWELL...ATHENS AND ELKHART.

LAT...LON 4010 9042 4015 9030 4033 8935 4026 8920
      4005 8929 3998 8966 3998 8968 3997 8971
      3991 8998
TIME...MOT...LOC 0204Z 292DEG 37KT 4026 8914 3999 8977

$$
000 
WWUS53 KILX 280214
SVSILX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
914 PM CDT SAT JUN 27 2009

ILC017-107-125-129-169-280224-
/O.EXP.KILX.SV.W.0124.000000T0000Z-090628T0215Z/
CASS IL-MENARD IL-SCHUYLER IL-LOGAN IL-MASON IL-
914 PM CDT SAT JUN 27 2009

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN MASON...NORTHWEST
LOGAN...EASTERN SCHUYLER...WESTERN MENARD AND NORTHEASTERN CASS
COUNTIES EXPIRES AT 915 PM CDT...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED AND NO LONGER
APPEARED TO BE SEVERE...HOWEVER GUSTY WINDS ARE STILL POSSIBLE WITH
THESE THUNDERSTORMS.

LAT...LON 4010 9042 4015 9030 4033 8935 4026 8920
      4005 8929 3998 8966 3998 8968 3997 8971
      3991 8998
TIME...MOT...LOC 0214Z 292DEG 37KT 4022 8901 3995 8965

$$

BARKER

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lincoln, IL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 27, 1:45 PM CDT, 6 hours 44 minutes earlier.

Area forecast discussion, Jun 27, 1:45 PM CDT, 6 hours 44 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LINCOLN IL
145 PM CDT SAT JUN 27 2009

.DISCUSSION...
ISSUED 130 PM CDT SAT JUN 27 2009

MAJOR PATTERN CHANGE TO BRING A COOLER AND MUCH LESS HUMID AIR
MASS SOUTHEAST INTO CNTRL IL STARTING SUNDAY. COLD FRONT...WHICH
WILL BRING THE PLEASANT WEATHER INTO THE AREA...WAS LOCATED JUST
WEST OF DES MOINES AND WILL PUSH EAST INTO THE ILLINOIS RIVER
VALLEY BY LATE THIS EVENING AND EAST OF OUR FORECAST AREA BY
DAWN ON SUNDAY. FAIRLY STRONG TROF FOR THIS TIME OF YEAR EXPCTD
TO DEVELOP OVR THE ERN LAKES EARLY NEXT WEEK KEEPING US IN A
NORTHWESTERLY FLOW PATTERN THRU THE PERIOD.

SHORT TERM...TONIGHT THROUGH TUESDAY

MIXED LAYER CAPES OF AROUND 3200 J/KG EARLY THIS EVENING COUPLED
WITH DECENT MOISTURE CONVERGENCE ALONG THE APPROACHING COLD FRONT
WL HELP TO BREAK ANY REMAINING CAP AND FUEL THE THUNDERSTORMS WITH
THE HIGHER POPS ACRS THE WEST AND NORTH THIS EVENING. FORECAST
SOUNDINGS STILL INDICATING UNIDIRECTIONAL SHEAR WITH MOST LIKELY
CONVECTIVE MODE BEING A SQUALL LINE WITH EMBEDDED BOWS THIS
EVENING...WITH A GRDL DECREASE IN INTENSITY AS THE STORMS SHIFT
FURTHER EAST OVERNIGHT. PRIMARY THREAT WITH THE STORMS THIS EVE WL
BE WITH DAMAGING STRAIGHT LINE WINDS AND PSBLY SOME HAIL...
ALTHOUGH FREEZING LVLS/WBZ HEIGHTS WERE STILL FCST TO BE HIGH THRU
THE EVENING HOURS.

ANY LINGERING SHOWERS ACRS THE FAR SOUTHEAST SHOULD EXIT THE FCST
AREA SUNDAY MORNING WITH GUSTY NORTHWEST WINDS USHERING IN A MUCH
MORE PLEASANT AIR MASS FOR THE RMDR OF THE SHORT TERM PERIOD. MODELS
HAVE BACKED OFF SOME FROM PREVIOUS RUNS WITH RESPECT TO THE PSBLTY
OF ISOLD SHOWERS/THUNDER MONDAY AFTN AS LOW AND MID LEVEL LAPSE
RATES STEEPEN DURING THE AFTN HOURS WITH THE UPPER LOW/COLDER
TEMPS ALOFT SHIFTING SE INTO THE LOWER LAKES. A SECONDARY VORT MAX
AND WEAK FRONTAL BOUNDARY FCST TO PUSH ACRS THE FCST AREA ON
TUESDAY. FORECAST SOUNDINGS CONTINUE TO ADVERTISE A VERY DRY AIR
MASS IN PLACE SO WL NOT ADD ANY POPS INTO THE FORECAST ATTM.

GUID NUMBERS LOOK REASONABLE THRU MONDAY WITH A MAV/MET BLEND BUT
WITH MID 50 DEW POINTS FORECAST ACRS THE AREA FOR THE OVERNIGHT
HOURS OF MONDAY AND TUESDAY...WL TEND TO FOLLOW THE COOLER GUID
VALUES.

LONG TERM...WEDNESDAY THROUGH SATURDAY

STILL SEEING SOME SIGNIFICANT TIMING DIFFERENCES BETWEEN THE
OPERATIONAL GFS AND ECMWF DURING THIS PERIOD. THE GFS CONTINUES
TO SHIFT THE UNSEASONABLY STRONG EASTERN LAKES UPPER LOW OFF TO
THE EAST FASTER THAN THE 00Z RUN OF THE ECMWF. THE LATEST UKMET
AND CMC MODELS SUGGEST A SOLUTION SIMILAR TO THE GFS WITH A
QUICKER MOVMT TO THE ERN LAKES UPPER LOW LATER IN THE PERIOD.
FOR NOW WL CONTINUE TO SIDE WITH THE MORE CONSISTENT ECMWF SOLUTION
WHICH WILL LEAD TO SEASONABLY WARM TEMPERATURES DURING THE PERIOD
WITH LITTLE IF ANY RAINFALL.

SMITH
&&

.AVIATION...
ISSUED 1213 PM CDT SAT JUN 27 2009

COLD FRONT OVER CENTRAL IOWA INTO EXTREME NORTHWEST MISSOURI EARLY
THIS AFTERNOON STILL ON SCHEDULE TO PUSH ACROSS TERMINAL SITES
OVERNIGHT. VERY LITTLE CHANGED FROM 12Z TAF SET AS CONVECTION
STILL LOOKS LIKE IT WILL BE CONFINED TO A NARROW AXIS NEAR THE
FRONT. WILL INTRODUCE VCTS EVERYWHERE 2-3 HOURS PRIOR TO FRONTAL
PASSAGE WITH AN ASSOCIATED TEMPO GROUP WITH VISIBILITIES DOWN TO
3SM. CONVECTION COULD BE LOCALLY INTENSE AND WILL NEED TO BE
MONITORED CLOSELY IN THIS NARROW WINDOW.

FOLLOWING FRONTAL PASSAGE WINDS WILL COME AROUND TO NW AND RAPID
DRYING SHOULD COMMENCE KEEPING ANY BR FROM DEVELOPING.

BARKER
&&

.ILX WATCHES/WARNINGS/ADVISORIES...
HEAT ADVISORY UNTIL 7 PM CDT THIS EVENING FOR ILZ040-047-049-050.

&&
Hazardous weather outlook, Jun 27, 3:09 PM CDT, 5 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LINCOLN IL
309 PM CDT SAT JUN 27 2009

ILZ040-047-049-050-281100-
CASS-MORGAN-SCHUYLER-SCOTT-
309 PM CDT SAT JUN 27 2009

...HEAT ADVISORY IN EFFECT UNTIL 7 PM CDT THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS.

.DAY ONE...TONIGHT

MUGGY CONDITIONS THIS AFTERNOON WILL COMBINE WITH TEMPERATURES IN
THE LOWER TO MIDDLE 90S TO PRODUCE HEAT INDEX VALUES NEAR 100
DEGREES. THESE HOT AND HUMID CONDITIONS SHOULD PERSIST INTO EARLY
EVENING. A COLD FRONT WILL APPROACH THE AREA THIS EVENING
BRINGING A CHANCE FOR THUNDERSTORMS AND POSSIBLY LARGE HAIL AND
DAMAGING WINDS. THE BEST CHANCES FOR SEVERE WEATHER WILL BE
BETWEEN 7 PM AND 11 PM.

THE ILLINOIS RIVER WILL REMAIN IN FLOOD THROUGH AT LEAST NEXT
WEEK.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS EVENING.

ILZ041>043-048-051>053-281100-
CHRISTIAN-DE WITT-LOGAN-MACON-MASON-MENARD-SANGAMON-
309 PM CDT SAT JUN 27 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS.

.DAY ONE...TONIGHT

A COLD FRONT WILL APPROACH THE AREA THIS EVENING BRINGING A
CHANCE FOR THUNDERSTORMS AND POSSIBLY LARGE HAIL AND DAMAGING
WINDS. THE BEST CHANCES FOR SEVERE WEATHER WILL BE BETWEEN 8 PM
AND MIDNIGHT.

THE ILLINOIS RIVER FROM HAVANA DOWNSTREAM WILL REMAIN ABOVE FLOOD
STAGE THROUGH AT LEAST NEXT WEEK.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED AFTER 700 PM TONIGHT.

ILZ044>046-054>057-061>063-066>068-071>073-281100-
CHAMPAIGN-CLARK-CLAY-COLES-CRAWFORD-CUMBERLAND-DOUGLAS-EDGAR-
EFFINGHAM-JASPER-LAWRENCE-MOULTRIE-PIATT-RICHLAND-SHELBY-
VERMILION-
309 PM CDT SAT JUN 27 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS...EAST CENTRAL ILLINOIS AND SOUTHEAST ILLINOIS.

.DAY ONE...TONIGHT

THERE WILL BE SCATTERED THUNDERSTORMS TONIGHT ALONG A COLD FRONT
THAT WILL BE MOVING THROUGH ILLINOIS. MOST OF THE ACTIVITY SHOULD
BE LATE THIS EVENING INTO THE OVERNIGHT HOURS. NO WIDESPREAD
SEVERE STORMS ARE EXPECTED...HOWEVER SOME OF THE STRONGER STORMS
WILL PRODUCE GUSTY WINDS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT.

ILZ027>031-036>038-281100-
FULTON-KNOX-MARSHALL-MCLEAN-PEORIA-STARK-TAZEWELL-WOODFORD-
309 PM CDT SAT JUN 27 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS.

.DAY ONE...TONIGHT

A COLD FRONT WILL APPROACH THE AREA THIS EVENING BRINGING A
CHANCE FOR THUNDERSTORMS AND POSSIBLY LARGE HAIL AND DAMAGING
WINDS. THE BEST CHANCES FOR SEVERE WEATHER WILL BE BETWEEN 7 PM
AND MIDNIGHT.

THE ILLINOIS RIVER FROM HAVANA DOWNSTREAM WILL REMAIN ABOVE FLOOD
STAGE THROUGH AT LEAST NEXT WEEK.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED AFTER 600 PM TONIGHT.

BARKER

In the hours before

Local storm report, Jun 27, 7:45 PM CDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
745 PM CDT SAT JUN 27 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0722 PM     TSTM WND GST     1 N ABINGDON            40.82N 90.40W
06/27/2009  M61 MPH          KNOX               IL   MESONET

            SWOP REPORT

&&

25
Local storm report, Jun 27, 7:53 PM CDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
753 PM CDT SAT JUN 27 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0746 PM     TSTM WND GST     5 N PEORIA              40.82N 89.61W
06/27/2009  E60 MPH          PEORIA             IL   COUNTY OFFICIAL

            NEAR MOUNT HAWLEY AIRPORT. FROM PEORIA CITY ESDA.

&&

25
Local storm report, Jun 27, 8:03 PM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
803 PM CDT SAT JUN 27 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0735 PM     TSTM WND DMG     5 S PRINCEVILLE         40.86N 89.76W
06/27/2009                   PEORIA             IL   EMERGENCY MNGR

            16 INCH DIAMETER TREE DOWN. TIME ESTIMATED.

&&

25
Local storm report, Jun 27, 8:11 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
811 PM CDT SAT JUN 27 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0807 PM     TSTM WND DMG     2 NE CUBA               40.51N 90.17W
06/27/2009                   FULTON             IL   EMERGENCY MNGR

            POWER LINES DOWN BETWEEN CUBA AND CANTON. ESTIMATED 60
            MPH WINDS.

&&

25
Local storm report, Jun 27, 8:23 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
823 PM CDT SAT JUN 27 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0821 PM     TSTM WND DMG     HAVANA                  40.30N 90.06W
06/27/2009                   MASON              IL   LAW ENFORCEMENT

            TREES UPROOTED IN HAVANA CITY

&&

25
Local storm report, Jun 27, 8:26 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
826 PM CDT SAT JUN 27 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0810 PM     TSTM WND DMG     LEWISTOWN               40.40N 90.16W
06/27/2009                   FULTON             IL   EMERGENCY MNGR

            ESTIMATED 60 MPH WIND GUST. 14 INCH DIAMETER TREE DOWN ON
            POWER LINES AND A PARKED VEHICLE.

&&

25

The office that day

Everything else NWS Lincoln, IL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 27, 7:02 PM CDTSevere Thunderstorm WarningILXFulton, Marshall, Peoria, Woodford58 min
Jun 27, 7:30 PM CDTSevere Thunderstorm WarningILXFulton, McLean, Marshall, Mason, Peoria, Tazewell and 1 more60 min
Jun 27, 7:51 PM CDTSevere Thunderstorm WarningILXFulton, Mason, Menard, Schuyler54 min
Jun 27, 8:23 PM CDTAreal Flood AdvisoryILXFulton, Knox, Marshall, Peoria, Stark3 hr
Jun 27, 8:52 PM CDTSevere Thunderstorm WarningILXCass, Morgan38 min
Jun 27, 8:57 PM CDTSevere Thunderstorm WarningILXDeWitt, Logan, Macon, Menard, Sangamon48 min
Jun 27, 9:19 PM CDTAreal Flood AdvisoryILXCass, Logan, Mason, Menard, Schuyler3 hr
Jun 27, 9:42 PM CDTSpecial Weather StatementILXMorgan, Sangamon63 min

Nearby

Severe Thunderstorm Warnings in Illinois, 2009Every severe thunderstorm warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.